Skip to Main content Skip to Navigation
Journal articles

Optimal extrapolation design for the Chebyshev regression

Abstract : This paper introduces optiomal designs in the context of a regression model when the regression function is assumed to be generated by a Chebyshev system of functions. The criterion for optimality is the variance of a Gauss Markov estimator for an extrapolated value.
Complete list of metadatas

Cited literature [6 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00984010
Contributor : Michel Broniatowski <>
Submitted on : Saturday, April 26, 2014 - 8:15:16 PM
Last modification on : Thursday, March 21, 2019 - 2:17:23 PM
Document(s) archivé(s) le : Saturday, July 26, 2014 - 11:05:49 AM

File

VERSIONEN-COURS-2014-4-24.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00984010, version 1

Citation

Michel Broniatowski, Giorgio Celant. Optimal extrapolation design for the Chebyshev regression. Annales de l'ISUP, Publications de l’Institut de Statistique de l’Université de Paris, 2015, 59 (3), pp.3-22. ⟨hal-00984010⟩

Share

Metrics

Record views

288

Files downloads

477